Research Repository

Items where Division is "Faculty of Science and Health > Mathematical Sciences, Department of " and Year is 2014

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | H | J | K | M | N | P | S | T | W | Y
Number of items: 48.

A

Agaoglou, M and Rothos, VM and Frantzeskakis, DJ and Veldes, GP and Susanto, H (2014) 'Bifurcation results for traveling waves in nonlinear magnetic metamaterials.' International Journal of Bifurcation and Chaos, 24 (11). ISSN 0218-1274

Agaoglou, M and Rothos, VM and Susanto, H (2014) Homoclinic chaos in a pair of parametrically-driven coupled SQUIDs. In: UNSPECIFIED, ? - ?.

Aneva, BL and Grahovski, GG and Ivanov, RI and Mladenov, DM (2014) Integrability, Recursion Operators and Soliton Interactions. Avangard Prima. ISBN UNSPECIFIED

Aneva, BL and Grahovski, GG and Ivanov, RI and Mladenov, DM (2014) International Conference on Integrability, Recursion Operators and Soliton Interactions, Sofia. Avangard Prima. ISBN 978-619-160-313-8

Antonopoulos, CG and Bianco-Martinez, E and Baptista, MS (2014) 'Production and transfer of energy and information in Hamiltonian systems.' PLoS ONE, 9 (2). ISSN 1932-6203

Antonopoulos, CG and Bountis, T and Skokos, C and Drossos, L (2014) 'Complex statistics and diffusion in nonlinear disordered particle chains.' Chaos, 24 (2). ISSN 1054-1500

Antonopoulos, CG and Michas, G and Vallianatos, F and Bountis, T (2014) 'Evidence of q-exponential statistics in Greek seismicity.' Physica A: Statistical Mechanics and its Applications, 409. 71 - 77. ISSN 0378-4371

Auger-Méthé, M and Plank, MJ and Codling, EA (2014) 'Distinguishing between Lévy walks and strong alternative models: comment.' Ecology, 95 (4). 1104 - 1109. ISSN 0012-9658

B

Bode, NWF and Kemloh Wagoum, AU and Codling, EA (2014) 'Human responses to multiple sources of directional information in virtual crowd evacuations.' Journal of the Royal Society Interface, 11 (91). ISSN 1742-5689

C

Carrea, L and Vernitski, A and Reed, M (2014) 'Optimized hash for network path encoding with minimized false positives.' Computer Networks, 58 (1). 180 - 191. ISSN 1389-1286

Chadjiconstantinidis, S and Vrontos, S (2014) 'On a renewal risk process with dependence under a Farlie-Gumbel-Morgenstern copula.' Scandinavian Actuarial Journal (2). 125 - 158. ISSN 0346-1238

Chen, D and Fu, LY and Zhang, Z and Li, G and Zhang, H and Jiang, L and Harrison, AP and Shanahan, HP and Klukas, C and Zhang, HY and Ruan, Y and Chen, LL and Chen, M (2014) 'Dissecting the chromatin interactome of microRNA genes.' Nucleic Acids Research, 42 (5). 3028 - 3043. ISSN 0305-1048

Christodoulidi, H and Van Der Weele, K and Antonopoulos, CG and Bountis, T (2014) 'Phase transitions in models of bird flocking.' In: UNSPECIFIED, (ed.) Chaos, Information Processing and Paradoxical Games: The Legacy of John S. Nicolis. UNSPECIFIED, 383 - 398. ISBN 9789814602136

Codling, EA (2014) 'Pest insect movement and dispersal as an example of applied movement ecology: Comment on “Multiscale approach to pest insect monitoring: Random walks, pattern formation, synchronization, and networks” by Petrovskii, Petrovskaya and Bearup.' Physics of Life Reviews, 11 (3). 533 - 535. ISSN 1571-0645

Codling, EA and Bode, NWF (2014) 'Copycat dynamics in leaderless animal group navigation.' Movement Ecology, 2 (1). ISSN 2051-3933

Croner, RS and Stürzl, M and Rau, TT and Metodieva, G and Geppert, CI and Naschberger, E and Lausen, B and Metodiev, MV (2014) 'Quantitative proteome profiling of lymph node-positive vs. -negative colorectal carcinomas pinpoints MX1 as a marker for lymph node metastasis.' International Journal of Cancer, 135 (12). 2878 - 2886. ISSN 0020-7136

D

Dai, H (2014) 'Exact simulation for diffusion bridges: An adaptive approach.' Journal of Applied Probability, 51 (2). 346 - 358. ISSN 0021-9002

De Terán, F and Lippert, RA and Nakatsukasa, Y and Noferini, V (2014) 'Flanders' theorem for many matrices under commutativity assumptions.' Linear Algebra and Its Applications, 443. 120 - 138. ISSN 0024-3795

Dibl�k, J and Fe?kan, M and Posp�?il, M and Rothos, VM and Susanto, H (2014) 'Travelling Waves in Nonlinear Magnetic Metamaterials.' In: Carretero-Gonz�lez, R and Cuevas-Maraver, J and Frantzeskakis, N and Kevrekidis, P and Palmero-Acebedo, F, (eds.) Localized Excitations in Nonlinear Complex Systems: Current State of the Art and Future Perspectives. Nonlinear Systems and Complexity . Springer, 335 - 358. ISBN UNSPECIFIED

F

Farooq, M and Salhi, A (2014) 'A switching approach to avoid breakdown in lanczos-type algorithms.' Applied Mathematics and Information Sciences, 8 (5). 2161 - 2169. ISSN 1935-0090

H

Harrison, A and Shanahan, H (2014) 'An overview of gene regulation.' In: UNSPECIFIED, (ed.) Approaches in Integrative Bioinformatics: Towards the Virtual Cell. UNSPECIFIED, 21 - 70. ISBN 9783642412813

Hasim, H (2014) Dari Aktuarius ke Aktuari. Kuala Lumpur: Institute of Language and Literature. ISBN UNSPECIFIED

Hasim, H (2014) 'Developing a Conceptual Framework of Microtakaful as a Strategy towards Poverty Alleviation.' Journal of Economics and Sustainable Development, 5 (28). 1 - 8. ISSN 2222-1700

Hasim, H (2014) 'Microtakaful as an Islamic Financial Instrument, for Poverty Alleviation in Iraq.' Middle-East Journal of Scientific Research, 21 (12). 2315 - 2325. ISSN 1990-9233

He, S and Park, JH and Shen, H and Wu, Z and Dai, H (2014) 'Stochastic systems: Modeling, optimization, and applications.' Mathematical Problems in Engineering, 2014. ISSN 1024-123X

Higgins, PM (2014) 'Permutations of a semigroup that map to inverses.' Semigroup Forum, 89 (1). 169 - 182. ISSN 0037-1912

J

Jackson, RK and Marangell, R and Susanto, H (2014) 'An Instability Criterion for Nonlinear Standing Waves on Nonzero Backgrounds.' Journal of Nonlinear Science, 24 (6). 1177 - 1196. ISSN 0938-8974

Jiang, H and Susanto, H and Benson, TM and Cliffe, KA (2014) 'Equilibrium states and chaos in an oscillating double-well potential.' Physical Review A - Atomic, Molecular, and Optical Physics, 89 (1). ISSN 1050-2947

K

Kraak, SBM and Reid, DG and Codling, EA (2014) 'Exploring the RTI (real-time incentive) tariff-based approach to single-species fisheries management.' Fisheries Research, 155. 90 - 102. ISSN 0165-7836

M

Mahmoud, O and Harrison, A and Perperoglou, A and Gul, A and Khan, Z and Metodiev, MV and Lausen, B (2014) 'A feature selection method for classification within functional genomics experiments based on the proportional overlapping score.' BMC Bioinformatics, 15 (1). ISSN 1471-2105

Mashwani, WK and Salhi, A (2014) 'Multiobjective memetic algorithm based on decomposition.' Applied Soft Computing Journal, 21. 221 - 243. ISSN 1568-4946

Meligkotsidou, L and Panopoulou, E and Vrontos, ID and Vrontos, SD (2014) 'A quantile regression approach to equity premium prediction.' Journal of Forecasting, 33 (7). 558 - 576. ISSN 0277-6693

Musa, IK and Walker, SD and Owen, AM and Harrison, AP (2014) 'Self-service infrastructure container for data intensive application.' Journal of Cloud Computing, 3 (1). ISSN 2192-113X

N

Nakatsukasa, Y and Noferini, V and Townsend, A (2014) 'Computing the common zeros of two bivariate functions via Bézout resultants.' Numerische Mathematik, 129 (1). 181 - 209. ISSN 0029-599X

P

Pan, J and Bao, Y and Dai, H and Fang, HB (2014) 'Joint longitudinal and survival-cure models in tumour xenograft experiments.' Statistics in Medicine, 33 (18). 3229 - 3240. ISSN 0277-6715

Penman, DB and Wells, MD (2014) 'Sum-dominant sets and restricted-sum-dominant sets in finite abelian groups.' Acta Arithmetica, 165 (4). 361 - 383. ISSN 0065-1036

Perperoglou, A (2014) 'Cox models with dynamic ridge penalties on time-varying effects of the covariates.' Statistics in Medicine, 33 (1). 170 - 180. ISSN 0277-6715

Phang, S and Vukovic, A and Susanto, H and Benson, TM and Sewell, P (2014) 'Impact of dispersive and saturable gain/loss on bistability of nonlinear parity-time Bragg gratings.' Optics Letters, 39 (9). 2603 - 2606. ISSN 0146-9592

Piercy, JJB and Codling, EA and Hill, AJ and Smith, DJ and Simpson, SD (2014) 'Habitat quality affects sound production and likely distance of detection on coral reefs.' Marine Ecology Progress Series, 516. 35 - 47. ISSN 0171-8630

Ponnusamy, V and Perperoglou, A and Venkatesh, V and Curley, A and Brown, N and Tremlett, C and Clarke, P (2014) 'Skin colonisation at the catheter exit site is strongly associated with catheter colonisation and catheter-related sepsis.' Acta Paediatrica, International Journal of Paediatrics, 103 (12). 1233 - 1238. ISSN 0803-5253

S

Salhi, A and Vázquez Rodríguez, JA (2014) 'Tailoring hyper-heuristics to specific instances of a scheduling problem using affinity and competence functions.' Memetic Computing, 6 (2). 77 - 84. ISSN 1865-9284

Shanahan, HP and Owen, AM and Harrison, AP (2014) 'Bioinformatics on the cloud computing platform Azure.' PLoS ONE, 9 (7). ISSN 1932-6203

Sulaiman, M and Salhi, A and Selamoglu, BI and Kirikchi, OB (2014) 'A plant propagation algorithm for constrained engineering optimisation problems.' Mathematical Problems in Engineering, 2014. ISSN 1024-123X

T

Telloni, Agnese Ilaria and Williams, Gerald (2014) 'Smith forms of circulant polynomial matrices.' Linear Algebra and its Applications, 458. 559 - 572. ISSN 0024-3795

Tzougas, G and Vrontos, S and Frangos, N (2014) 'Optimal bonus-malus systems using finite mixture models.' ASTIN Bulletin, 44 (2). 417 - 444. ISSN 0515-0361

W

Williams, Gerald (2014) 'Fibonacci Type Semigroups.' Algebra Colloquium, 21 (04). 647 - 652. ISSN 1005-3867

Williams, Gerald (2014) 'Smith forms for adjacency matrices of circulant graphs.' Linear Algebra and its Applications, 443. 21 - 33. ISSN 0024-3795

Y

Yuan, C and Wang, J and Harrison, AP and Meng, X and Chen, D and Chen, M (2014) 'Genome-wide view of natural antisense transcripts in Arabidopsis thaliana.' DNA Research, 22 (3). 233 - 243. ISSN 1340-2838

This list was generated on Tue Sep 26 17:27:31 2017 BST.